Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 7, 2005, 6:49 PM EDT for Houston County, Macon County, Georgia. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2005, 6:49 PM EDT (22:49 UTC)
- Expired
- Apr 7, 2005, 8:00 PM EDT
- In force
- 71 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Houston County, GA, Macon County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 072250
SVRFFC
GAC153-193-080000-
/O.NEW.KFFC.SV.W.0149.050407T2249Z-050408T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT THU APR 7 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUSTON COUNTY IN CENTRAL GEORGIA
MACON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR MARSHALLVILLE...AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARNER ROBINS...ROBINS AFB AND PERRY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8402 3249 8404 3250 8391 3247 8391
3248 8389 3243 8381 3250 8378 3249 8375
3252 8374 3252 8370 3260 8370 3263 8355
3255 8355 3240 8349
$$2 follow-up statements
000
WWUS52 KFFC 072313
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT THU APR 7 2005
GAC153-193-080000-
/O.CON.KFFC.SV.W.0149.000000T0000Z-050408T0000Z/
MACON-HOUSTON-
710 PM EDT THU APR 7 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM EDT FOR
HOUSTON AND MACON COUNTIES...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BONAIRE TO MARSHALLVILLE...OR ALONG A LINE EXTENDING FROM WARNER
ROBINS TO 10 MILES NORTHEAST OF MONTEZUMA...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER
ROBINS...ROBINS AFB...PERRY AND PABST.
THESE STORMS ALSO CONTAIN TORRENTIAL RAIN PRODUCING UP TO 2 INCHES OF
RAIN AN HOUR. LOCALIZED FLOODING OF SMALL STREAMS AND LOW LYING AREAS
IS POSSIBLE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8402 3249 8404 3250 8391 3247 8391
3248 8389 3243 8381 3250 8378 3249 8375
3252 8374 3252 8370 3260 8370 3263 8355
3255 8355 3240 8349 3237 8377
$$000
WWUS52 KFFC 072359
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT THU APR 7 2005
GAC153-193-080008-
/O.EXP.KFFC.SV.W.0149.000000T0000Z-050408T0000Z/
MACON-HOUSTON-
758 PM EDT THU APR 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON AND MACON COUNTIES
EXPIRES AT 800 PM EDT...
THUNDERSTORMS ARE NO LONGER SEVERE HOWEVER VERY HEAVY RAIN CONTINUES
TO FALL WITH FLOODING OF SMALL STREAMS AND LOW LYING AREAS LIKELY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8402 3249 8404 3250 8391 3247 8391
3248 8389 3243 8381 3250 8378 3249 8375
3252 8374 3252 8370 3260 8370 3263 8355
3255 8355 3240 8349 3237 8377
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 5:30 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 7, 5:30 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT THU APR 7 2005 .SHORT TERM... WITH THE BREAKS IN CLOUDS THIS AFTERNOON TEMPERATURES HAVE WARMED TO THE CONVECTIVE TRIGGER TEMPERATURES AND COMBINED WITH THE COLDER TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER LOW...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE FORMED OVER NORTHWEST AND WEST CENTRAL GEORGIA. EXPECT THIS TREND TO CONTINUE FOR REST OF AFTERNOON AND MAY HAVE SOME ISOLATED SEVERE WITH MAINLY HAIL BUT PROBABLY NOT ANY LARGER THAN PENNY SIZE. THERE HAVE BEEN SOME REPORTS OF COLD AIR FUNNELS IN NORTHERN ALABAMA SO THIS IS ALSO A POSSIBILITY IN NORTHWEST GEORGIA. CONVECTION SHOULD GRADUALLY DIMINISH THIS EVENING AS SURFACE TEMPERATURES COOL BUT WITH A CHANCE OF SHOWERS CONTINUING THE REST OF THE NIGHT. THE COLD CORE OF THE UPPER LOW (500 TEMP NEAR -18C) DRIFTS ACROSS CENTRAL GEORGIA ON FRIDAY. SUFFICIENT MOISTURE PRESENT FOR MORE SHOWERS AND WITH ISOLATED THUNDERSTORMS AGAIN IN THE AFTERNOON. GFS HAS LIFTED INDEX SLIGHTLY NEGATIVE FRIDAY AFTERNOON ALTHOUGH NAM NOT QUITE AS UNSTABLE. MODELS ARE IN GOOD AGREEMENT ON MOVING THE UPPER LOW OFF THE CAROLINA COAST ON SATURDAY WITH DRY WEATHER RETURNING FOR THE WEEKEND. WITH FAIR AMOUNT OF SUNSHINE TEMPS SHOULD MAKE IT INTO THE 70S MOST OF CWA BOTH SATURDAY AND SUNDAY. .LONG TERM... NEXT ROUND OF PRECIPITATION SHOULD ARRIVE IN THE CWA LATER MONDAY NIGHT AND TUESDAY AS ANOTHER UPPER LOW DIGS INTO THE SOUTHWESTERN STATES BY SUNDAY THEN STARTS KICKING OUT ACROSS THE PLAINS MONDAY AND TUESDAY. MODELS ARE HANDLING THIS LOW DIFFERENTLY WITH THE UKMET AND ECMWF KICKING IT OUT MORE TOWARD THE NORTHEAST INTO THE MID MISSISSIPPI VALLEY WHILE THE GFS/DGEX TAKING A SIMILAR TRACK TO THE ONE CURRENTLY IN THE SOUTHEAST. WILL GENERALLY ACCEPT A COMPROMISE ON THIS ONE ALTHOUGH EITHER SOLUTION WILL BRING PRECIPITATION TO THE AREA BY MIDWEEK. && .AVIATION... UPPER LOW OVER TENNESSEE VALLEY WILL CONTINUE TO DRIFT SOUTHEAST OVERNIGHT ...REACHING CENTRAL GEORGIA FRIDAY MORNING. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH FRIDAY MORNING...WITH CHANCES LESSENING FRIDAY AFTERNOON AS THE LOW BEGINS TO MOVE EAST OF THE AREA. CEILINGS...LOOK FOR WDSPRD MVFR CIGS TO DVLP AS SHOWERS AND THUNDERSTORMS SPREAD ACROSS THE AREA THIS EVENING. COULD SEE CIGS LOWER INTO IFR RANGE MAINLY AFTER MIDNIGHT. VSBYS...GENERALLY 3 TO 5 MILES IN SHOWERS...AOB 1 MILE IN TSTMS. WINDS...STARTING TO SEE WINDS TURN SW TO W OVER WESTERN SECTIONS OF STATE AND EXPECT SE TO S WINDS OVER EAST SECTS TO TURN BY 00Z AS BOUNDARY WORKS IT WAY ACROSS THAT AREA. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 54 68 51 71 / 60 60 20 5 ATHENS 53 70 50 70 / 60 60 30 5 GAINESVILLE 54 67 50 71 / 60 70 30 10 ROME 55 68 49 75 / 60 60 20 10 COLUMBUS 56 70 56 74 / 40 50 10 5 MACON 55 72 53 75 / 30 50 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 38/49
Hazardous weather outlook, Apr 7, 11:34 AM EDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT THU APR 7 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081006- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1134 AM EDT THU APR 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SYNOPSIS... AN UPPER LEVEL LOW WILL BE MOVING INTO THE AREA BY TONIGHT. THE COLD AIR ASSOCIATED WITH THIS LOW ALONG WITH AN APPROACHING FRONTAL SYSTEM WILL BRING INCREASINGLY UNSTABLE AIR TO NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARD... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AFTER NOON TODAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE...WITH THE PRIMARY THREAT LARGE HAIL. SOME DAMAGING WINDS ARE ALSO POSSIBLE OVER WEST CENTRAL GEORGIA. .DISCUSSION... ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON... ACROSS PARTS OF NORTH AND CENTRAL GEORGIA...AS DAYTIME HEATING WILL COMBINE WITH INCREASING LOW LEVEL MOISTURE AND COLD AIR ALOFT. THIS WILL LEAD TO GREATER INSTABILITY. DEWPOINTS ARE EXPECTED TO RISE INTO THE UPPER 50S TO LOWER 60S. CAPE WILL BE INCREASING TO AROUND 1000. THIS WILL LEAD TO ISOLATED SEVERE THUNDERSTORMS...WITH HAIL TO THE SIZE OF DIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Apr 7, 5:29 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 PM EDT THU APR 7 2005 GAZ014-022-033-034-045-055-072215- 529 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN CLAYTON...DEKALB...GWINNETT...FORSYTH...DAWSON AND FULTON COUNTIES UNTIL 615 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM NORTHWEST OF CUMMING TO SOUTHWEST OF RIVERDALE...MOVING NORTHEAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. HEAVY RAINFALL ASSOCIATED WITH THESE STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS...AND RISING WATER ON SMALL CREEKS AND STREAMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:05 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EDT THU APR 7 2005 GAZ009-015-016-023-034-035-046-047-072245- 605 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN ROCKDALE...WALTON...BARROW...GWINNETT...HALL...LUMPKIN...WHITE AND TOWNS COUNTIES UNTIL 645 PM EDT... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM NORTH OF DAHLONEGA TO SOUTHWEST OF CONYERS...MOVING NORTHEAST AT 20 MPH. RAINFALL AMOUNTS OF UP TO AN INCH CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:10 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT THU APR 7 2005 GAZ042-072245- 610 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN CARROLL COUNTY UNTIL 645 PM EDT... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM WEST OF WHITESBURG...MOVING NORTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:28 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 PM EDT THU APR 7 2005 GAZ043-072300- 628 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN DOUGLAS COUNTY UNTIL 700 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHWEST OF DOUGLASVILLE...MOVING NORTHEAST AT 20 MPH. RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 7, 6:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 643 PM EDT THU APR 7 2005 GAZ095-072330- 643 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HOUSTON COUNTY UNTIL 730 PM EDT... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF PERRY...MOVING EAST AT 15 MPH. THIS STORM MAY PRODUCE HAIL UP TO ONE-HALF INCH IN DIAMETER AS IT MOVES ACROSS NORTHERN HOUSTON COUNTY. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 730 PM EDT.
Special weather statement, Apr 7, 6:47 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 647 PM EDT THU APR 7 2005 GAZ009-015-016-023>025-035-046>048-072330- 647 PM EDT THU APR 7 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 30 TO 40 MPH WINDS IN NEWTON...ROCKDALE...WALTON...BARROW...JACKSON...BANKS...HALL... LUMPKIN...WHITE AND TOWNS COUNTIES UNTIL 730 PM EDT... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM NORTHWEST OF CLEVELAND TO NEAR CONYERS... MOVING NORTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 39 min |
| Apr 7, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Taylor | 63 min |
| Apr 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 46 min |
| Apr 7, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 35 min |
| Apr 7, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Peach | 47 min |
| Apr 7, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 25 min |
| Apr 7, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 32 min |
| Apr 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 40 min |
| Apr 7, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 30 min |
| Apr 7, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 38 min |
| Apr 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 47 min |
| Apr 7, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Oconee | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.